A CHARACTDRISATION OF STANDARD IDEALS

被引:12
作者
JANOWITZ, MF
机构
来源
ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE | 1965年 / 16卷 / 3-4期
关键词
D O I
10.1007/BF01904837
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:289 / &
相关论文
共 8 条
[1]  
Birkhoff G, 1948, LATTICE THEORY, V25
[2]   THE STRUCTURE OF RELATIVELY COMPLEMENTED LATTICES [J].
DILWORTH, RP .
ANNALS OF MATHEMATICS, 1950, 51 (02) :348-359
[3]  
Funayama Nenosuke., 1942, P IMP ACAD TOKYO, V18, P553
[4]  
Gratzer G., 1961, ACTA MATH ACAD SCI H, V12, P17
[5]  
Gratzer G., 1958, ACTA MATH ACAD SCI H, V9, P137
[6]  
HALMOS PR, 1957, INTRODUCTION HILBERT
[7]  
MAEDA F, 1958, KONTIMUIERLICHEN GEO
[8]  
Oystein Ore, 1942, DUKE MATH J, V9, P573, DOI [DOI 10.1215/S0012-7094-42-00942-6, 10.1215/S0012-7094-42-00942-6]